Am spotting - need some guidance

by Jay
(Sydney )

Hi Joy,
I'm hoping you can help me out here.
I've been using natpro and serenity cream when natpro is not available, since last November. I'm currently applying approx 14mls of serenity cream per day. When natpro was available I was applying 9mls per day, so this should equate to 300mg of progesterone per day. (I will be ordering more natpro this week btw).
I am 37 yrs young and started using progesterone because I was having severe muscle fatigue, brain fog, rapid heart beats , /shortness of breath, severe inflammation triggering my tinnitus, among other things. When I first started with progesterone I was only using about 200mg per day, but for the last 3 months I have been on 300 mg and that has made a good difference. Currently, my symptoms are only slight breast tenderness, tinnitus triggered by sinusitis, and this month for the first time ever , 18 days of continuous spotting. Previously my periods were regular , albeit getting lighter in the last 9 months.
What else can I mention? I have previously suffered from IBS, I am insulin resistant, I am overweight . My IBS is under control due to both the progesterone, consuming prebiotics and probiotics, and avoiding trigger foods. My insulin levels feel fine (mostly because I avoid foods that have a high glycemic index USUALLY), but my weight still has not shifted. In fact i have gained another 5kgs this year, 2 of them in the last 3 months. I am mostly concerned with the spotting , I am hoping you can give some suggestions as to what to do to stop the spotting? My sinuses have improved only after taking a course of cortisone , and I don't want to continue using cortisone.
I do take some supplements, 5000iu of vitamin d, met-5-folate (I have mthfr genetic defect) , zinc and magnesium.
My question to you is: how do I stop the spotting? And, what else can I do to decrease the sinusitis? Any advice is appreciated:)

Comments for Am spotting - need some guidance

Click here to add your own comments

Oct 11, 2016
Am spotting - need some guidance
by: Joy

Hi Jay

I replied to your first post under the name of Janet - see here http://www.progesteronetherapy.com/janet.html

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...